Consistency theorems for Banach space analogues of Toeplitzian methods of summability
A. Alexiewicz, W. Orlicz (1959)
Studia Mathematica
Similarity:
A. Alexiewicz, W. Orlicz (1959)
Studia Mathematica
Similarity:
A. Alexiewicz, W. Orlicz (1955)
Annales Polonici Mathematici
Similarity:
Mishra, K.N., Srivastava, R.S.L. (1983-1984)
Portugaliae mathematica
Similarity:
Johann Boos, Toivo Leiger (1989)
Studia Mathematica
Similarity:
Bor, Hüseyin (1989)
Portugaliae mathematica
Similarity:
Daniel Waterman (1969)
Studia Mathematica
Similarity:
M. Rangachari (1963)
Colloquium Mathematicae
Similarity:
B. L. Gupta (1971)
Annales de l'institut Fourier
Similarity:
Recently, Tripathy - Jour. Ind. Math. Soc., 32 (1960), 141-154 - has proved some results on absolute Hausdorff summability of some series associated with Fourier series and its allied series, which generalise the results proved by Mohanty on absolute Cesaro summability. Proceeding on the similar lines, the author has generalised the results of Cheng - Duke Math. Jour., 15 (1948), 17-27 - by proving them on absolute Hausdorff summability.